Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

chesty, dry cough, bumps on the back of the tongue, ulcers in mouth, stuffy nose. Advice?

Hi, for the last 4-5 days I ve had a really bad cough , it started out as just a niggly tickly cough, which kept me up at night as was worse when I laid down, now its turned into a chesty, dry cough, and I have bumps on the back of my tongue , and some ulcers in my mouth and a bruised feeling in my chest, presumably the ulcers are just because I m run down. I don t feel bad in myself, I have a bit of a stuffy nose but apart from that and the cough I feel fine.
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  570
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi, please take a mucolytic with proton pump inhibitor and bronchodilator for few days. Take lot of steam and hot fluid sips. Do take a course of antibiotics if fever comes in consultation with an ENT. Avoid junk food and oily and spicy things. Mouth ulcers can be controlled with triamcinolone gel for local application. Regards
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor